Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tcells going back down and viral load up
Jul 27, 2004

Hello, I have been on Haart since Feb of this year. Poz for about 10 years. When I start meds this year my tcells 40 and vl 160,000. A few months ago my tcells went up to 175 and viral was not detectable. Now it seems my tcells have went back down below 100 and vl is up to 5000. I am waiting for my blood work to come back on new testing and geno testing. I am severly enemic and I think my bone marrow has stopped making tcells. The only OI I have had is Thrush. Is it possible for me to be resistant already. I am very good with taking my meds ,but have at times waiting up to 15 to 16 hours to take the next dose my mistake. Have never missed a 24 hour dosage..but have missed a few at 12 hours. Thanks

Response from Dr. Pierone

Hello and thanks for posting. It is possible that you have developed resistance based on the recent increase in the viral load and decrease in CD4 cells. If you are anemic it could be due to medications (if you are on AZT) and you may need procrit for treatment. What HIV medications are on you on? Let us know when you get the resistance test results and new viral load and CD4 counts.



Previous
Undetectable, now what do I do?
Next
You Won't Dare Post This!! (yes we will!!)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement